Started Taking Remeron, Can It Cause Bleeding/spotting Between Periods?

Question

Asked by ColumbusMom47201

Started Taking Remeron, Can It Cause Bleeding/spotting Between Periods?

Started taking Remeron earlier this month. I have had mid cycle bleeding for a week now. My physician believes this may be from medication. Has anyone else had this issue? Did it go away? Thanks!

Answer

Hi there

There can be many reasons for bleeding in between periods including things like fibroids, endometriosis, hormonal fluctuations, birth control pills and so forth. You may want to read my post: Bleeding in Between Periods-What Does It Mean? Have you had a gynecological check up in awhile? You may want to consult with your gynecologist on this just to rule out these sorts of causes.

As for Remeron here is our information about Remeron. The side effects I am reading include: Dizziness, drowsiness, lightheadedness, increased appetite, weight gain, dry mouth, or constipation.

This drug site reports that Remeron can cause menstrual changes such as painful menstruation or the absence of menstruation. I don't see anything about spotting. However if your doctor feels that this medication may be the cause you may want to discuss what to do in this case. You can also consult with your pharmacist and I would definitely seek the guidance of your gynecologist.

Hope this helps some. Thank you for your question.

Answered by Merely Me